# SDR CA140602014

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE FLAMED OUT FOLLOWED BY A LOUD NOISE. THE ENGINE WAS SECURED AND THE CREW RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE ENGINE HAS BEEN REPLACED AND ACFT RETURNED TO SERVICE.
